# SDR AUS20030838

- Difficulty date: July 29, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Cessna 172S
- Engine: Lyc IO360L2A
- Propeller: Mcauly 1A170E
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 5100004RX
- Condition: Failed
- Location: Fuel Boost
- Stage of operation: NR
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) FUEL BOOST PUMP FAILED. INVESTIGATION FOUND ONE VANE MISSING AND SIGNS OF ABRASION.
